MAUDE Adverse Event Report: Medtronic Dominicana Strata®; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

Medtronic Dominicana Strata®; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 42866
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding an adjustable valve.It was reported that further tests were conducted with the programmer, including the use of different equipment confirming that the programmer was functioning correctly.However, the valve was not responding to attempts to change its settings; it remained at the 1.0 setting, even after attempts to switch to other parameters and subsequently return to 0.5.Additional programming attempts were made including applying greater pressure over the valve site but resulted in no change in performance.Potential magnetic field interference was also investigated, but no such issue was identified.A ct scan showed the valve was well-positioned.Furthermore, according to the information received, the device functioned properly for approximately one year following implantation.Thus, the current issue appeared to be specific to the valve's adjustment mechanism, which was failing to respond to programming attempts.The physician raised the possibility of obtaining a replacement valve alone, without needing to replace the ventricular and peritoneal catheters.At present, provided the patient remains clinically stable, the family was somewhat reluctant to proceed with a valve replacement and was considering keeping the current device.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Strata®
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
Medtronic Dominicana
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
Medtronic Dominicana
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
4620 n. beach st.
fort worth, TX 76137
+1(763)526-5677
MDR Report Key50484018
Report Number9612501-2026-02408
Device Sequence Number13289918
Product Code JXG
UDI-Device Identifier00763000027261
UDI-Public(01)00763000027261(17)271024(10)0230070166
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K042465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42866
Device Catalogue Number42866
Device Lot Number0230070166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date08/27/2026
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale